# SDR GTIA2024022437937

- Difficulty date: February 21, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N945NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10594
- Aircraft time: 9,421 hours, 4,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT, DIRTY SOCK SMELL WHILE DESCENDING THOUGH 10,000. SMELL WAS ISOLATED TO PACK 1, AFTER TURNING OFF PACK 1, SMELL DISSAPATED-PERFORMED TSM 05-50-810-813-A FUME EVENT ISOLATED TO PACK #1 , GVI OF APU OK
